“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 2372
School of Mathematics
  Title:   Distributing points on the sphere, I
1.  A. Katanforoush
2.  M. Shahshahani
  Status:   Published
  Journal: Experiment. Math.
  No.:  2
  Vol.:  12
  Year:  2003
  Pages:   199-209
  Supported by:  IPM
We study four different methods for distributing points on the sphere and numerically analyze their relative merits with respect to certain metrices.

Download TeX format
back to top
scroll left or right